# SDR FDEA202207212085

- Difficulty date: July 21, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 30,574 hours, 17,521 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS NRC IS FOR REWORK, REF TO N00121 FOR REPAIR ASSESSMENT, FOUND EXISTING   DOUBLER REPAIR BTW FR20-20A STGR 39R-42R NOT TO BE CURRENT WITH FAA APPROVED SRM   DATA 53-13-12-201 PARA.5 PAGE.206-211 FIG.201(SHEET.1).
